# SDR DALA2015100605963

- Difficulty date: October 5, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Bent
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP T/E AFT OF NR 3 FLAP TRACK T/E SKIN IS BENT, LWR SKIN IS BUCKLED/SCRATCHED AND SIDE HAS CRACKS.  ACCOMPLISHED REPAIR OF THE 3 EA DISCREPANT AREAS ON L/E INBD MAINFLAP T/E WEDGE LOWER SKIN IAW SRM 51-70-10.  DAMAGE DIMENSIONS ARE 14" X 10.5", .8750" CIRCLE AND A 1" CIRCLE. PN 113N2603.
